# SDR CA020930006

- Difficulty date: September 29, 2002
- Submitted: October 28, 2002
- Operation: General aviation
- Make and model: Braero BAE125800A
- Aircraft time: 7,359 hours
- Engine: Garrtt TFE7315R
- System (JASC): 2170 · Humidity Control System
- Part: Duct
- Part number: BAS16346416
- Condition: Leaking
- Location: Water Separator
- Component: Water Separator, 258VF1331
- Stage of operation: CL
- How discovered: O
- Nature of condition: D, J
- Precautionary procedure: A

## Discrepancy

(CAN) DUCT FROM WATER SEPERATOR SOCK IN AFT EQUIPMENT BAY DISCONNECTED FROM SEPERATOR. CABIN DEPRESSURIZEDAND AIRCRAFT DECENDED AND RETURNED TO BASE.  DUCTS AND CLAMPS WERE INSPECTED AND AFTER RE-INSTALLATION AIRCRAFT WAS RUN TO MAX DIFF ON RAMP USING APU. NO LEAKS NOTED AND AIRCRAFT WAS RETURNED TO SERVICE.
